# SDR SWIA2020021848611

- Difficulty date: January 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331065
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE SKIN JUST AFT OF PANEL 121AL HAS A DENT.   (C-CHECK) RO 2/14/2020   THE DENTED AREA HAD MISSING MATERIAL AND COULD NOT BE DRESSED BACK TO CONTOUR. REMOVED AND REPLACED THE LH FUSELAGE NOSE HYDRAULIC BAY SURROUND SKIN PANEL REF REO AND DWG. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH. COMPLETED FORM M-337. RVSM SKIN MAPPING COMPLIED WITH ON CAMP 20322784.
